MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN, 4MM X 140MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BONE PIN, 4MM X 140MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 144140
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Supracondylar fracture of femur at or near pin location at 6 weeks post-op.Case type: tka.
 
Additional Manufacturer Narrative
It was reported that supracondylar fracture of femur at or near pin location at 6 weeks post- op.Product evaluation and results: product inspection was not performed as product was not returned for inspection.Product history review: a review of the device history records could not be performed as lot number was not provided.Complaint history review: a complaint history review could not be performed as lot number was not provided.Conclusions: the alleged failure mode could not be confirmed as the product was not available for inspection.No additional investigation or specific actions are required.¿ h3 other text : not returned.
 
Event or Problem Description

Brand Name
BONE PIN, 4MM X 140MM, STERILE 2 PACK
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8593687
Report Number3005985723-2019-00346
Device Sequence Number2074943
Product Code OLO
UDI-Device Identifier00848486018177
UDI-Public00848486018177
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number144140
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;